In this paper, we introduce and investigate a new class of convex functions, which is called exponentially convex functions. Several new Hermite-Hadamard type integral inequalities via exponentially convex functions are established. Some special cases are discussed as applications of our results. The ideas and techniques of this paper may be the starting point for further research in this field.
Digital Object Identifier (DOI)
Uzair Awan, Muhammad; Aslam Noor, Muhammad; and Inayat Noor, Khalida
"Hermite-Hadamard Inequalities for Exponentially Convex Functions,"
Applied Mathematics & Information Sciences: Vol. 12
, Article 15.
Available at: https://dc.naturalspublishing.com/amis/vol12/iss2/15